Scale is finally going down - new birth control pill - 3 Fat Chicks on a Diet Weight Loss Community


Weight Loss Support Give and get support here!

Reply
 
Thread Tools
Old 06-17-2015, 01:02 PM   #1  
Member
Thread Starter
 
aml0017's Avatar
 
Join Date: Jun 2015
Location: South Louisiana
Posts: 79

Height: 5'7"

Default Scale is finally going down - new birth control pill

I am finally seeing the scale start to go down after a month or so. I was retaining so much water weight ever since I started a new birth control pill (seasonique). Normally when I start eating clean and exercising I get that initial drop due to losing water weight. But with the new pill it was just hanging on and making me feel like I wasn't making any progress at all. Finally this morning the scale dropped 3 lbs since two days ago. I know it is just the water weight but it does give me a mental boost to keep my motivation up.

Have only been taking the seasonique for about a month now. It has a higher hormone level (estrogen?) than the previous pill i was taking (ortho). I never had problems with ortho but with this one - major water retention! I had to stop taking it at 9 pm because I was getting so puffy in my legs and everywhere when I was sleeping, was actually causing my hands feet to go numb due to the increased pressure on my blood vessels. Am taking it in the morning now so is better.

Some people say the pill causes weight gain but i don't know about that. It does seem the weight is coming off slower than it has in the past. Normally I can lose 3-4 lbs a week in that first month or so, then it tapers off. Will stick with the pill a little longer and then discuss with my gyno to see if I want to go back to ortho. I don't need anything making it harder to lose weight than it already is.
aml0017 is offline   Reply With Quote
Old 06-17-2015, 01:07 PM   #2  
will it ever stick??? lol
 
Amberkkski's Avatar
 
Join Date: Apr 2011
Location: Carmel, NY
Posts: 235

S/C/G: 283.6/236.8/155

Height: 5'6

Default

weird ive been on seasonique for years and never had a problem with losing weight
Amberkkski is offline   Reply With Quote
Old 06-17-2015, 01:34 PM   #3  
Member
Thread Starter
 
aml0017's Avatar
 
Join Date: Jun 2015
Location: South Louisiana
Posts: 79

Height: 5'7"

Default

Amber, this is actually the second time I've been on it. I took it years back before there was a generic but went off it for financial reasons. Didn't have these problems. Now am on a generic so I don't know if this has anything to do with it. Anyways, the symptoms seems to be improving so will stick with it a while longer.
aml0017 is offline   Reply With Quote
Old 06-17-2015, 01:55 PM   #4  
will it ever stick??? lol
 
Amberkkski's Avatar
 
Join Date: Apr 2011
Location: Carmel, NY
Posts: 235

S/C/G: 283.6/236.8/155

Height: 5'6

Default

teva or tevia, right?
Amberkkski is offline   Reply With Quote
Old 06-17-2015, 02:59 PM   #5  
Member
Thread Starter
 
aml0017's Avatar
 
Join Date: Jun 2015
Location: South Louisiana
Posts: 79

Height: 5'7"

Default

Yep that's the one
aml0017 is offline   Reply With Quote
Old 06-21-2015, 11:39 AM   #6  
Member
Thread Starter
 
aml0017's Avatar
 
Join Date: Jun 2015
Location: South Louisiana
Posts: 79

Height: 5'7"

Default

Still having some issues with swelling in my feet but not as bad as never, but now my skin is going haywire and breaking out. It is everywhere on my chin chest and back too. Like painful deep pimples. I never break out. I just feel depressed and I just still don't feel like myself. I was just fine with my old bcp and just gonna contact my doc tomorrow about going back to it. I'm done with this pill!

Weird how a little change in hormone levels can just throw your body completely out of whack.
aml0017 is offline   Reply With Quote
Reply


Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -4. The time now is 08:26 AM.


We are a participant in the Amazon Services LLC Associates Program, an affiliate advertising program designed to provide a means for us to earn fees by linking to Amazon.com and affiliated sites.
Copyright 2018 MH Sub I, LLC dba Internet Brands. All rights reserved. Use of this site indicates your consent to the Terms of Use.